Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

I got bit by either a mite, tick, or a

DOCTOR OF THE MONTH - Jan 2014
Jan 2014
User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2002
Answered : 6971 Questions
Question
I got bit by either a mite, tick, or a spider on the bottom part of the head of my penis. Now there is a black mark on the head, and my skin on the bottom of my shaft is extremely raw and there's a white gooey pus that is under the rim. Also, sex is almost impossible as the more the penis is touched, the more pain the entire shaft experiences
Posted Wed, 22 Nov 2017 in Skin Hair and Nails
 
 
Answered by Dr. Kakkar S. 2 hours later
Brief Answer:
Kindly upload a few images

Detailed Answer:
Hello. Thank you.

I am Dr. kakkar(Dermatologist and Venereologist). I have noted your concern.

I request you to kindly upload a few images in "Reports section" so that I am able to guide you better. It would be a bit uncomfortable for you to take pictures but i would like to first rule out a few other possibilities like herpes simplex or shingles because it is quite rare to have a spider or insect bite to happen in that area as the penis is almost always covered.

Regards

Above answer was peer-reviewed by
 
Follow-up: I got bit by either a mite, tick, or a 1 hour later
Dr. Kakkar,

I know I got bit by something. I felt a sharp pain while lying in bed. I reached down and grabbed something small which I crushed and broke resulting in blood, although it wasn't part of the penis, just something on it. Also, I had went to a company picnic that day and sat on a picnic table that was really old and in bad shape. That's why I suspect it's an insect bite from something on that table.
 
 
Answered by Dr. Kakkar S. 1 hour later
Brief Answer:
Symptomatic treatment for a possible insect bite

Detailed Answer:
Ok. Fine.
Going by the symptoms and clinical picture that you mentioned i would suggest you to take a course of an oral antibiotic e.g either Amoxicillin or Cefpodoxime or Cephalexin, for a week. Oral antibiotics are prescription medications and I suggest you to talk to your local practitioner regarding the same.
Topically you may continue with the triple antibiotic ointment, twice daily fir a few days. Also I woukd suggest you to use potassium permanganate (KMnO 4) compresses, twice daily before applying the antibiotic ointment.. It is antiseptic, antiinflammatory and would help reduce oozing/ discharge.
You may also take an OTC painkiller e.g ibuprofen or diclofenac, twice or thrice daily for a few days for symptomatic relief from pain and swelling.

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor